Research output

Tranylcypromine en khat: een potentieel fatale combinatie

Research output: Contribution to journalArticleAcademicpeer-review

Associated researcher

Associated organisations

Abstract

It is well known that the use of tranylcypromine in combination with amphetamines may induce a potentially lethal hypertensive crisis. That such a complication may also occur when tranylcypromine is combined with khat, however, is less known. We describe the case of a young patient who received a low dose of tranylcypromine combined with a small amount of khat, subsequently developing a subarachnoid hemorrhage.

    Research areas

  • English Abstract, Journal Article, Catha/adverse effects, Drug Interactions, Humans, Subarachnoid Hemorrhage/chemically induced, Adult, Male, Tranylcypromine/adverse effects, Drug Combinations
View graph of relations

Details

Translated title of the contributionTranylcypromine and khat: a potentially fatal combination
Original languageDutch
Pages (from-to)544-547
Number of pages4
JournalTijdschrift voor Psychiatrie
Volume60
Issue number8
Publication statusPublished - 23 Aug 2018